MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to allergan for evaluation and it is unknown at this time if the strattice was removed.Based on limited information, a relationship between the event and the strattice could not be determined.Due to lack of information, strattice as a contributing factor cannot be ruled out.Lifecell reports the event in abundance of caution.Multiple attempts to obtain additional information are being made; however to date, no further information has been obtained our internal investigation of lot sp100512 includes a review of the reported information, a review of the device history results, and a review of the complaint history records.The review processing history records for lot sp100512 was unremarkable.The lot was aseptically processed and terminally sterilized within process parameters.There were no processing deviations or nonconformance related to the nature of this complaint.There was one unrelated complaint reported to allergan against lot sp100512.As of (b)(6) 2018, of the 478 devices released to finished goods for lot sp100512, 473 have been distributed.Of the 473 distributed, 137 have been reported as implanted.Based on our internal review, lot sp100512 met qc criteria for release.Should additional information be reported, a follow up adverse event report will be submitted.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade "iii-iv".Device status is unknown.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key8210114
Report Number1000306051-2018-00167
Device Sequence Number18898337
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberCON3006
Device Lot NumberSP100512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;